On eigenvalue distribution of constraint-preconditioned symmetric saddle point matrices
Version of Record online: 18 OCT 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Numerical Linear Algebra with Applications
Volume 19, Issue 4, pages 754–772, August 2012
How to Cite
Bergamaschi, L. (2012), On eigenvalue distribution of constraint-preconditioned symmetric saddle point matrices. Numer. Linear Algebra Appl., 19: 754–772. doi: 10.1002/nla.806
- Issue online: 10 JUL 2012
- Version of Record online: 18 OCT 2011
- Manuscript Accepted: 19 JUL 2011
- Manuscript Revised: 14 JUL 2011
- Manuscript Received: 7 AUG 2010
Vol. 21, Issue 1, 171–174, Version of Record online: 31 MAY 2013
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!